| Model Number |
305666 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that missing lids were found before use with a sharps coll 19gal gasket red.The following information was provided by the initial reporter, "it was reported that the lids were missing.Event description per attached email states: no lids.".